MAUDE Adverse Event Report: MEDTRONIC IRELAND COMPLETE SE ILIAC; STENT, ILIAC

MEDTRONIC IRELAND COMPLETE SE ILIAC; STENT, ILIAC
Catalog Number SC720FV
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician implanted an expired complete se stent into the patient.No damage was noted to packaging nor were there any issues removing the device from the hoop/tray.The device was prepped per ifu.The procedure was completed with no embolic protection device and without any complication.No intervention required.The patient is alive with no issues reported by the physician upon follow-up.

Brand Name
COMPLETE SE ILIAC
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6676301
Report Number9612164-2017-00821
Device Sequence Number16615125
Product Code NIO
UDI-Device Identifier00613994726735
UDI-Public00613994726735
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P090006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2017
Device Catalogue NumberSC720FV
Device Lot Number0007513924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1